# SDR C77A20121106008

- Difficulty date: November 2, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N637CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 11,016 hours, 6,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 200
- Part time: 11,016 hours, 6,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER SHEET, BETWEEN FR 85 & 86 HAS CORROSION X=23453 Y= 272.   R & R RT UPPER SHEET IAW SRM 51-41-01 AND 51-43-01.
